# SDR CA101112003

- Difficulty date: November 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 31,042 hours
- Engine: Ge CF343A1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 600351113
- Condition: Cracked
- Location: Cargo Door
- Part time: 32,978 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON CARGO DOOR ROLLER FITTING AT THE RADIUS.  LOCATION OF FITTING ON CARGO DOOR IS AT FS 576.00 AT WL 97.75. FITTING REPLACED IN ACCORDANCE BOMBARDIER SRM CHAP 51-10-06 SECTION 3 PART D.
